MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® LIPASE (LIPL) FLEX® REAGENT CARTRIDGE,

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® LIPASE (LIPL) FLEX® REAGENT CARTRIDGE,
Model Number 10460277
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) and reported an elevated lipase (lipl) patient result was obtained and questioned as discordant on a dimension exl 200 system.Siemens is investigating the event.
 
Event or Problem Description
An elevated lipase (lipl) result, questioned as discordant, was obtained on a patient sample on a dimension exl 200 system.The result was reported to the physician(s).The patient was hospitalized.A new sample drawn within 24 hours was processed on an alternate non-siemens system and a lower result, within the normal range for that methodology, was obtained, considered correct, and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated lipase result or the hospitalization.
 
Additional Manufacturer Narrative
Mdr 2517506-2020-00187 was filed 24-jun-2020.Additional information 29-jun-2020: siemens headquarters support center (hsc) completed the investigation of the falsely elevated lipase (lipl) event.Hsc has reviewed the information provided and the instrument data logs and has observed no product non-conformance.Quality control (qc) was within range on the day of testing.Hsc is not able to determine the cause of the elevated lipl results on this patient sample.Hsc investigation shows this is patient specific and not a systemic issue.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION
Common Device Name
DIMENSION® LIPASE (LIPL) FLEX® REAGENT CARTRIDGE,
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark, de
MDR Report Key10192461
Report Number2517506-2020-00187
Device Sequence Number19041430
Product Code CHI
UDI-Device Identifier00842768025532
UDI-Public00842768025532
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2020
Device Model Number10460277
Device Catalogue NumberDF56 SMN 10460277
Device Lot NumberGC0246
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR